MathSciNet Relay Station
MathSciNet bibliographic data
MR1124336 58F21 (14K20 34C05)
Mardešić, Pavao An explicit bound for the multiplicity of zeros of generic Abelian integrals. Nonlinearity 4 (1991), no. 3, 845–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement